IJPAM: Volume 87, No. 2 (2013)

LOWER AND UPPER BOUNDS ON
THE BINOMIAL-POISSON ERROR

K. Teerapabolarn
Department of Mathematics
Faculty of Science
Burapha University
Chonburi, 20131, THAILAND


Abstract. In this paper, we give lower and upper bounds for the error between the binomial distribution function with parameters $n$ and $p$ and the Poisson distribution function with mean $\lambda=\frac{np}{q}$. Numerical examples have been given to illustrate the result obtained.

Received: March 26, 2013

AMS Subject Classification: 62E17, 60G05

Key Words and Phrases: distribution function, lower bound, Stein-Chen method, upper bound

Download paper from here.



DOI: 10.12732/ijpam.v87i2.8 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 2